MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 24MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING PROFILE 3D 24MM; RING, ANNULOPLASTY
Model Number 680R24
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Corneal Pannus (1447); Mitral Insufficiency (1963); Mitral Valve Stenosis (1965)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that three years and ten months post implant of this annuloplasty ring, the ring was explanted and replaced with a bioprosthetic valve due to pannus.The surgeon reported that the pannus caused stenosis and constriction of the leaflets with distortion and incompetence of the native valve.The surgeon reported the ring was well seated with no paravalvular leak (pvl) and that the issue was caused by the pannus.No additional adverse patient effects were reported.

Brand Name
RING PROFILE 3D 24MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8672083
Report Number2025587-2019-01828
Device Sequence Number243471
Product Code KRH
UDI-Device Identifier00613994759269
UDI-Public00613994759269
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K073324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2017
Device Model Number680R24
Device Catalogue Number680R24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR